# SDR FDEA202402210200

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 48,887 hours, 8,724 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255Y407
- Condition: Misoverhauled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO E G-5710-E0366409 D PART7,(LEFT HAND LONGERON   MODIFICATION) FOUND FIGURE 44, SHEET 2 OF 2, VIEW A, CIRCLE STEP 2, THE PRINTED   QUANTITY 48 LOCATIONS IS NOT IN ACCORDANCE WITH THE FIGURE AND AIRCRAFT   QUANTITY. DISCREPANCY IN EO E G-5710-E0366409 D PART7, FIGURE 44 SHEET 2 OF 2, VIEW A, CIRCLE   STEP 2 PRINTED QUANTITY 48 LOCATIONS IS CLARIFIED AS AN ERROR AND SHOULD BE   CORRECTED AS QUANTITY 58 IN ACCORDANCE WITH EA NO. G-5710-T0377853 PART2, TITLE:   WINGS - BASIC WING STRUCTURE - FRONT SPAR LWR CHORD ANGLE - DEVIATES REPAIR   ANGLE USED FROM 777-57A0122RB KITS.*THIS EA DEVIATES FROM EO G-5710-E0366409 - AD   2023-17-14. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
